dc.contributor.author | Romero Sarabia, Alfonso | |
dc.date.accessioned | 2022-11-30T08:15:19Z | |
dc.date.available | 2022-11-30T08:15:19Z | |
dc.date.issued | 2021-08-03 | |
dc.identifier.citation | Romero, A., Rubio, R. M., & Salamanca, J. J. (2021). New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry. Annales Fennici Mathematici, 46(2), 781–794. Retrieved from https://afm.journal.fi/article/view/110589 | es_ES |
dc.identifier.uri | https://hdl.handle.net/10481/78199 | |
dc.description.abstract | A family of nonlinear partial differential equations of divergence form is considered.
Each one is the Euler–Lagrange equation of a natural Riemaniann variational problem of
geometric interest. New uniqueness results for the entire solutions of these equations on a parabolic
Riemaniann manifold of arbitrary dimension are given. In particular, several Moser–Bernstein type
theorems are proved. | es_ES |
dc.language.iso | eng | es_ES |
dc.publisher | Finnish Mathematical Society | es_ES |
dc.rights | Atribución-NoComercial 4.0 Internacional | * |
dc.rights.uri | http://creativecommons.org/licenses/by-nc/4.0/ | * |
dc.title | New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry | es_ES |
dc.type | journal article | es_ES |
dc.rights.accessRights | open access | es_ES |
dc.type.hasVersion | VoR | es_ES |